# SDR SWAA2024030457864

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 67,133 hours, 35,889 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cam Plate
- Condition: Loose
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE CAM PLATE LOOSE<[01] RE TORQUED FWD GALLEY SERVICE DOOR HANDLE CAM PLATE NUT PER AMM 52-41-11.
